Israel Journal of Mathematics

, Volume 59, Issue 2, pp 185–194

On stabilization of discrete monotone dynamical systems

Authors

  • Nicholas D. Alikakos
    • Department of MathematicsUniversity of Tennessee
  • Peter Hess
    • Mathematics InstituteUniversity of Zürich
Article

DOI: 10.1007/BF02787260

Cite this article as:
Alikakos, N.D. & Hess, P. Israel J. Math. (1987) 59: 185. doi:10.1007/BF02787260

Abstract

A stabilization theorem for discrete strongly monotone and nonexpansive dynamical systems on a Banach lattice is proved. This result is applied to a periodic-parabolic semilinear initial-boundary value problem to show the convergence of solutions towards periodic solutions.

Copyright information

© Hebrew University 1987